# SDR MASA200500985

- Difficulty date: December 2, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,842 hours, 14,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7195 ORD - FLAPS FAIL AT 20 DEGREES.  MAINTENANCE C/W PART B.
